# SDR DALA2017062805038

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PREVIOUS REPAIR ON FRAME STA Y=1485 CANT NEAR TO ACTUATOR.  DOUBLER WAS FABRICATED AND REPLACED PER SRM 53-03 PAR 38 FIG 43 SHEET 3.
